Posted 4/16/2011 12:53 PM (GMT -7)
Here is a note I just sent to my U-doc..Of course it's Saturday...Any of you guys hav any suggestions?
I've completed my radiation, 72Gy, 40 treatments..No problems with that, everything seemed fine so we headed for Mexico and our beach shack and have been here since the middle of February..
Suddenly, this morning, when I went to urinate/defecate, my urine was slow to start draining..it just took a long time to get going, but then emptied but not a very strong stream. Now, at noon, I had to urinate again and the same thing, slow to start, slow to drain...Up until now I was able to pee quite normally, a strong stream uninterrupted, I was able to piss out 6 feet in front of me..So this problem came on quite suddenly..I suppose over the past week, my stream HAS been getting a LITTLE weaker, but not much..Living out in the boondocks, 60 miles from any medical help, I'm a little worried what this might lead to and what is causing it..There is no pain or other discomfort associated with this..
I'm ASSUMING there might be a post-surgery "stricture" developing and I'm hoping this condition does not progress to rapidly..I'll be back in Denver in about a month and I'm hoping this will go away or at least not get worse too fast..
Yes, I know to head for the ER if I reach the point I can't pee....
Anybody gone through this??
PSA age 55: 3.5, DRE normal.
age 58: 4.5
64: 7.5, DRE "Abnormal"
65: 8.5, " normal", biopsy, 12 core, negative...
66 9.0 "normal", 2ed biopsy, negative, BPH, Proscar
67 4.5 DRE "normal"
68 7.0 3rd biopsy positive, 4 out of 12, G-6,7, 9
RALP Sept 3 2010, pos margin, one pos vesicle nodes neg. Post Op PSA 0.9 SRT, HT. 2-15-'11 PSA 0.0